gynecologist-icon

Pelvic pain and discharge

I am unmarried and virgin.I am having right side pelvic pain which radiates to lower back and leg. It's been going on since three months. Scans like USG and mri didn't reveal anything abnormal. Just some thickness in endometrium, which as per my gynaecologist is due to menstrual cycle. Along with this I have issue of blood stained discharge in between periods, especially more after 2-3 days of periods but persistent later too with reduced quantity. Taken various types of antibiotics, 2 cycles of ovral g. After withdrawal bleeding from second pack of ovral g, I observed persistent blood tinged discharge. My gynaecologist gave primolut n and cifran. Today is third day I am taking these medicines, but still observing little bit of blood in discharge. I also get sudden pelvic pain,lower back and leg in between. I follow up with my gynaecologist. But I am afraid. I feel like it's something serious. I am really scared. Need advice and suggestions.
views-icons 92 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Pelvic pain and discharge

doctor profile image
Dr. Rita Bakshi Delhi | Gynecologist/Obstetrician
Answered
Hello, When was your last periods?
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Mamta Pattnayak Gurgaon | Gynecologist
Answered
Hi, the first treatment as you were having ovral is fine. Along with that add some vit d3 and calcium also. If still you r uncomfortable  than meet gynaecologist,  it may be endometriosis or may be adenomyosis ; for both medicinal treatments are available.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sachin Dalal Mumbai | Gynecologist
Answered
The history that you have provided looks more like endometriosis. Check with your gynec about this and treat that accordingly.
Next Steps
Examination to rule out endometriosis.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO